Registered users receive a variety of benefits including the ability to customize email alerts, create favorite journals list, and save searches.
Please note that a Project Euclid web account does not automatically grant access to full-text content. An institutional or society member subscription is required to view non-Open Access content.
Contact email@example.com with any questions.
M. Aizenman, C. M. Newman "Discontinuity of the percolation density in one-dimensional $1/\vert x- y\vert^2$ percolation models," Communications in Mathematical Physics, Comm. Math. Phys. 107(4), 611-647, (1986)